# SDR MTNA20200407001

- Difficulty date: March 31, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N715FX
- Make and model: Cessna 208B
- Aircraft serial: 0440
- Aircraft time: 10,027 hours, 11,379 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ejector Valve
- Part number: 19E322A
- Part serial: RF709
- Condition: Leaking
- Part time: 10,027 hours, 11,379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LOSS OF TORQUE ON TAKEOFF - DROPPED TO APPROXIMATELY 1000 LBS. MAINTENANCE FOUND EJECTOR VALVE LEAKING FROM DETERIORATED SEAL. REMOVED AND REPLACED VACUUM EJECTOR AND SEALS. OPERATIONALLY CHECKED GOOD ON GROUND AND ON FUNCTIONAL CHECK FLIGHT.
